# SDR JJBA20251112039

- Difficulty date: October 21, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER ENGINE COWL SKIN CRACKED ALONG UPPER EDGE NEAR FWD HINGE. INSTALLED NEW FILLER AND DOUBLER AT LH LOWER ENGINE COWL SKIN, UPPER EDGE NEAR FWD HINGE
